# SDR HEEA077789

- Difficulty date: January 30, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N495PH
- Make and model: Bell 407
- Aircraft serial: 53397
- Aircraft time: 1,451 hours
- System (JASC): 2840 · Fuel Indicating System
- Part: Switch
- Part number: 407362005103
- Part serial: 679
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAULTY SWITCH CAUSING LOW LEVEL LIGHT.
